BibTeX record journals/ma/KaramikabirA20

download as .bib file

@article{DBLP:journals/ma/KaramikabirA20,
  author    = {Hamid Karamikabir and
               Mahmoud Afshari},
  title     = {Generalized Bayesian shrinkage and wavelet estimation of location
               parameter for spherical distribution under balance-type loss: Minimaxity
               and admissibility},
  journal   = {J. Multivar. Anal.},
  volume    = {177},
  pages     = {104583},
  year      = {2020},
  url       = {https://doi.org/10.1016/j.jmva.2019.104583},
  doi       = {10.1016/j.jmva.2019.104583},
  timestamp = {Tue, 14 Apr 2020 17:46:58 +0200},
  biburl    = {https://dblp.org/rec/journals/ma/KaramikabirA20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics